Search Results

Revise Search


Issue Title
Vol 15, No 1 (2022): Electronic Journal of Applied Statistical Analysis Bayesian and maximum likelihood inference approaches for the discrete generalized Sibuya distribution with censored data Details  pdf
Bruno Caparroz Lopes de Freitas, Marcos Vinicius de Oliveira Peres, Jorge Alberto Achcar, Edson Zangiacomi Martinez

Vol 10, No 2 (2017): Electronic Journal of Applied Statistical Analysis The defective generalized Gompertz distribution and its use in the analysis of lifetime data in presence of cure fraction, censored data and covariates Details  pdf
Edson Zangiacomi Martinez, Jorge Alberto Achcar

Vol 17, No 1 (2024): Electronic Journal of Applied Statistical Analysis (Special Issue: Big Data in Economics' Applications) Do the internet, economic growth, and environmental quality spur people's happiness during Covid-19 pandemic? Details  pdf
Dang Bui Hong, Thang Do Van, Ngoc Bui Hoang

1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 2070-5948